Kidney disease and Testicular swelling - from FDA reports
There is no Testicular Swelling reported by people with Kidney Disease yet. We study people who have Testicular Swelling and Kidney Disease from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 23, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Testicular swelling and Kidney disease?
- Check symptoms - is your testicular swelling caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Kidney disease can be treated by Lisinopril, Ramipril, Prednisone, Losartan, Altace (latest reports from 144 Kidney disease patients)
Testicular swelling (swelling of testes) has been reported by people with erection problems, high blood pressure, enlarged prostate, multiple myeloma, high blood cholesterol (latest reports from 877 Testicular swelling patients).
Browse all symptoms of Kidney diseasea b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Testicular swellingTesticular swelling
Other conditions that could case Testicular swellingTesticular swelling
What would happen?
Can you answer these questions?
Born 2008. Got diagnosed with ITP when she was Two years old. Female and starting to show start off puberty. Breasts started to develop a couple of months ago. Blood platelet count always around 10,000-20,000. Had a stomach hemorrhage 3 years ago, no other severe cases of bleeding. Occasionally ...
You may be interested in these reviews
Greetings, I am a 53 year seasoned male who was put on Ranexa recently and after 5 days I noticed that one of my testicals began to swell. Is this just a coincidence or has any one else also experienced this kind of side effect while taking Ranexa? Thanks, TQ.
anybody use anything else that helped lower their creatine levels, ? or increased their kidney functions? I think my use of these meds,has cause broken eye blood vessels and very dark circles under my eyes.
I am a care giver for my significant other and have been having swelling of the scrotum and foreskin and have been on Dex since January for a tumor. Need help as I've asked them to hold am dosage. (Hospice)